# SDR VGCA20251024007

- Difficulty date: October 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N215WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 43,469 hours, 25,021 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Part number: 65245712
- Condition: Corroded
- Location: Zone 300
- Part time: 43,469 hours, 25,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE H-STAB. TRAILING EDGE BEAM UPPER SURFACE CORROSION REPAIRED BY REPLACEMENT OF R/H TRAILING EDGE UPPER BEAM ENTIRE LENGTH BETWEEN ELEVATOR STATION 10 AND ELEVATOR STATION 209.90 I.A.W BOEING DRAWING 65-22987, SHEET 5, REVISION C.
